Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Rashes on anal, look like small cuts. Which of the two lobate GM or quadriderm is better?

Hi i got some rashes on my Anal and i used clotam-B but no effect from the cream , then i went to doctor he suggested me to apply quadriderm ointment i have one known friend who is a doctor he suggested me apply Lobate GM both of them didn t see & prescribed 2 different ointments , please suggest which one is better Lobate GM or quadriderm . rashes have developed and look like small cut n the skin now. please advice
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  430
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
first of all diagnose yourself by surgeon.
Have you tight anal circumference.?Have you fissure or piles. ?
Have you passed hard stool?
The cream prescribed you should be applied on external skin & not internally.
So first confirm diagnosis & then start treatment accordingly.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor